MAUDE Adverse Event Report: TRIMED, INC. VOLAR BEARING PLATE, 5-HOLE, RT

TRIMED, INC. VOLAR BEARING PLATE, 5-HOLE, RT
Model Number VBEAR-5-7S
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on 11sep2024 that after an original corrective distal radius osteotomy performed on (b)(6) 2024 the patient presented post op requiring revision surgery on (b)(6) 2024.It was stated that the osteotomy performed and vbear-5-7s was implanted as per surgical technique.It was reported that upon review, it appears the distal screw fixation (screws locked into the bearing) have moved into flexion.This movement subsequently meant the bearing and screw interface shifted not allowing easy screwdriver interface with the screw head.The screws were impeded by the plate itself making extraction difficult.On examination the screws presented tight and locked in the bearing.This affected the 4 distal screws.The surgeon was able to remove screws and supplement with additional fixation.He elected to keep the existing volar bearing plate insitu and insert new screws in the distal row.Prosthesis choice, final technique and fixation made at surgeons' discretion.The surgeon reported that the patient presented with pain and discomfort post op which led to further examination/imaging and thus the revision operation.The surgeon was unsure at the time of the revision surgery if the patient had followed all post op instructions.The rep was not made aware and the surgeon has not declared any existing comorbidities for the patient.

Brand Name
VOLAR BEARING PLATE, 5-HOLE, RT
Common Device Name
VOLAR BEARING PLATE, 5-HOLE, RT
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key20417758
Report Number2031009-2024-00005
Device Sequence Number8304065
Product Code HRS
UDI-Device Identifier00842188125034
UDI-Public00842188125034
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVBEAR-5-7S
Device Catalogue NumberVBEAR-5-7S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown